United Kingdom (Great Britain)
A 24-year-old female asked:
What causes abnormal heavy bleeding for 20days so far after laparoscopic surgery for endometriosis and ovarian cysts and having prostap injection?
1 doctor answer • 4 doctors weighed in
Obstetrics and Gynecology 36 years experience
Bleeding: If you had surgery for endometriosis, that could cause your bleeding postoperatively. If you got any medications to reduce future endometriosis growth, this may cause continued bleeding as well. If you did get lupron, (leuprolide) the bleeding should diminish after 2-3 weeks and you may not have a period for 2 - 3 months. You should follow up with your doctor to discuss these symptoms.
5k viewsReviewed >2 years ago
Last updated Aug 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.